Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012, Issue 11, Pages 43–53
This article is cited in 1 scientific paper (total in 1 paper)
The Destruction of the Solution of the Nonlocal Equation with Gradient Nonlinearity
M. O. Korpusov
Lomonosov Moscow State University (Moscow, Russian Federation)
In this paper we continue our consideration of equations with gradient nonlinearities. In this paper, we consider initial-boundary value problem in a bounded domain with smooth boundary for non-local in time equation with gradient nonlinearity and prove the local solvability of the strong generalized sense, in addition, we obtain sufficient conditions for the destruction of a finite time and sufficient conditions for global in time solubility.
nonlocal equation with gradient nonlinearity, Sobolev type equations, the destruction of the solutions.
PDF file (7166 kB)
M. O. Korpusov, “The Destruction of the Solution of the Nonlocal Equation with Gradient Nonlinearity”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012, no. 11, 43–53
Citation in format AMSBIB
\paper The Destruction of the Solution of the Nonlocal Equation with Gradient Nonlinearity
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. A. Kon'kov, “Blow-up of solutions for a class of nondivergence elliptic inequalities”, Comput. Math. Math. Phys., 57:3 (2017), 453–463
|Number of views:|